# SDR ABXA9500264

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 3911238508
- Condition: Gouged
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 90-18-03, SB 57-98, FOUND BARREL NUT HOLE GOUGED IN RIGHT WING STRINGER NR 20.  BLENDED IAW DC-9 SRM 57-01.
